Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac withdrawl-for Ami

Posted by Emmanuela on October 29, 2000, at 1:24:04

In reply to Re: prozac withdrawl-for Ami Ami, posted by JackieJ on October 27, 2000, at 13:14:49

Hi Jackie -
I've been on Wellbutrin for quite some time, and it's been a great
medication for me. I just talked to my pdoc yesterday, and as far as he
knows, and he's quite the psychopharmacologist, 450 mg. is the top of
the range for Wellbutrin, as more than that runs the risk of seizures.
Can you give me the new info source that your doc has on the upper range
of Wellbutrin?
The only anxiety I experience has nothing to do with the Wellbutrin,
but just anxiety itself that shows up once in a while, and then I take
tiny dose of xanax for that.
Let me know how you do on the Wellbutrin. When I began it, I had a
small hand tremor that slowly dissipated with time. Good luck, and keep
in touch.

Emmanuela


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emmanuela thread:5505
URL: http://www.dr-bob.org/babble/20001022/msgs/47679.html